# SDR CA991004011

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2120 · Air Distribution System
- Part: Shrouded Pipe
- Part number: 82110032011
- Condition: Leaking
- Location: Bleed Air
- Part time: 19,228 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, A SHROUDED BLEED AIR PIPE WAS FOUND TO BE LEAKING.  THE PIPE WAS REPLACED WITH A POST MOD 8/2613 PIPE ASSY, PN 16032-511.
